# SDR 05FDEA04017

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- Engine: Pwa JT9D7R4E1
- Engine time: 35,982 hours, 26,023 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Cowling
- Condition: Scratched
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

NR 2 ENG INLET COWL L/E HAS A 4.8" LONG SCRATCH AT 5:00 POS.  REMOVED DAMAGED AREA IAW P&W SRM 54-10-00.  PERFORMED HFEC IAW NTM 51-10-08.  NO CRACKS  NOTED.  INSTALLED REPAIR DOUBLER AND FILLER IAW P&W SRM 54-10-00 REPAIR NR 10.
